Volume 19, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Truncated Heegaard Floer homology and knot concordance invariants

Linh Truong

Algebraic & Geometric Topology 19 (2019) 1881–1901
Bibliography
1 S Allen, Using secondary Upsilon invariants to rule out stable equivalence of knot complexes, preprint (2017) arXiv:1706.07108
2 J Bodnár, D Celoria, M Golla, A note on cobordisms of algebraic knots, Algebr. Geom. Topol. 17 (2017) 2543 MR3686406
3 C M Gordon, Some aspects of classical knot theory, from: "Knot theory" (editor J C Hausmann), Lecture Notes in Math. 685, Springer (1978) 1 MR521730
4 M Hedden, Notions of positivity and the Ozsváth–Szabó concordance invariant, J. Knot Theory Ramifications 19 (2010) 617 MR2646650
5 J Hom, Bordered Heegaard Floer homology and the tau-invariant of cable knots, J. Topol. 7 (2014) 287 MR3217622
6 J Hom, A survey on Heegaard Floer homology and concordance, J. Knot Theory Ramifications 26 (2017) MR3604497
7 J Hom, Z Wu, Four-ball genus bounds and a refinement of the Ozváth–Szabó tau invariant, J. Symplectic Geom. 14 (2016) 305 MR3523259
8 C Livingston, A survey of classical knot concordance, from: "Handbook of knot theory" (editors W Menasco, M Thistlethwaite), Elsevier (2005) 319 MR2179265
9 C Manolescu, P Ozsváth, Heegaard Floer homology and integer surgeries on links, preprint (2010) arXiv:1011.1317
10 P S Ozsváth, A I Stipsicz, Z Szabó, Concordance homomorphisms from knot Floer homology, Adv. Math. 315 (2017) 366 MR3667589
11 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
12 P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006) 326 MR2222356
13 P S Ozsváth, Z Szabó, Knot Floer homology and integer surgeries, Algebr. Geom. Topol. 8 (2008) 101 MR2377279
14 P S Ozsváth, Z Szabó, Knot Floer homology and rational surgeries, Algebr. Geom. Topol. 11 (2011) 1 MR2764036
15 I Petkova, Cables of thin knots and bordered Heegaard Floer homology, Quantum Topol. 4 (2013) 377 MR3134023
16 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) MR2704683